# SDR SWAA2013080718931

- Difficulty date: June 20, 2013
- Submitted: August 7, 2013
- Operation: Air carrier
- Aircraft: N522SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26564
- Aircraft time: 66,150 hours, 61,867 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Retainer
- Part number: 6550819
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON PLASTIC NUTPLATE RETAINER FOR PANEL 58710R CRACKED AT AFT INBD EDGE.  R&R RETAINER IAW SRM & AMM.
